# SDR GTIA2016033001503

- Difficulty date: March 30, 2016
- Submitted: April 7, 2016
- Operation: Air carrier
- Aircraft: N528NK
- Make and model: Airbus A319-132
- Aircraft serial: 2983
- Aircraft time: 35,754 hours, 16,942 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Structure
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AND FLUID INGRESS DETECTED ON RUDDER, PN D554-71004-000-00, SERIAL TS4379, LT SIDE IN ZONE L BETWEEN T/E FASTENERS NR 29 AND NR 30, RAF 2076344-01 OPENED.
